# SDR 2006UALA01656

- Difficulty date: August 22, 2006
- Submitted: August 29, 2006
- Operation: Air carrier
- Aircraft: N506UA
- Make and model: Boeing 757222
- Aircraft serial: 24627
- Aircraft time: 53,904 hours, 20,286 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE FOLLOWING EMERGENCY LIGHTS ARE INOP: SLIDE LIGHT 2L, EXIT SIGN OVER DOOR 2L, EXIT MARKERS DOORS 2L AND 2 R, EXIT SIGN ROW 8, AISLE LIGHT ROW 3.
